MathSciNet Relay Station
MathSciNet bibliographic data
MR20230 (8,523a) 60.0X
Cameron, R. H.; Martin, W. T. The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals. Ann. of Math. (2) 48, (1947). 385–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement